ADVIL COLD&SINUS CAPLETS 20'S

DESCRIPTION

Temporarily relieves these symptoms associated with the common cold, sinusitis, or flu:

 

  • Headaches
  • Fever
  • Nasal congestion
  • minor body aches and pains

    Ingredients:

    Active Ingredients (in each Caplet) – Purposes.
    Ibuprofen 200 mg (NSAID)* – Pain Reliever/Fever Reducer.
    Pseudoephedrine HCI 30mg – Nasal Decongestant.
    *Nonsteroidal Anti-Inflammatory Drug.
    Inactive Ingredients: Acetylated Monoglycerides, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxides, Titanium Dioxide.

    Directions:

    Do not take more than directed.
    The smallest effective dose should be used.
    Adults and children 12 years of age and over: Take 1 caplet every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used. Do not use more than 6 caplets in any 24-hour period unless directed by a doctor.
    Children under 12 years of age: Do not use.
    Other information: Store at 20 -25 degrees C (68 -77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F).
    Read all warnings and directions before use. Keep carton.

 

ADVIL COLD & SINUS CAPLETS 20’S

﷼12.25Price